# SDR DALA14016449251

- Difficulty date: March 8, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 32,567 hours, 28,935 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TWO OF THE VENTRAL STAIR EMERGENCY LIGHTS INOPERATIVE.  FOUND BROKEN WIRE NEAR QUICK DISCONNECT.  REPINNED.  OPS CHECKED GOOD.
